# SDR UIEA2010062700080

- Difficulty date: June 27, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 00924 "MAIN DECK" SEAT TRACK RBL 75 FLANGE IS TORN AT STA 920 (DAMAGED AREA TRIMMED OUT. REINFORCED AREA WITH TRACK AND SPLICE PN N523MC, NRC 924 1/2 IAW SRM 53-10-05, FIG 19 & AMP; FASTENERS INSTL IAW SRM 51-30-02).
